Home Forums All Categories Non Invasive Bladder Cancer painful side-effects after BCG treatment

  • painful side-effects after BCG treatment

    Posted by lahsiv on April 18, 2023 at 10:23 am

    My father ( around 75 years)  is undergoing BCG treatment for non-invasive bladder cancer. He has had 3 such treatments as part of induction course so far. All the bcg treatments have been painful but pain used to subside few weeks later but the last one (almost  4 months back)  has been pretty hard for him , so much so he has postponed the impending cystoscopy to deal with the pain. Typically the side-effects are frequent urge to urinate/bladder irritation/urge to urinate but no urine.  He has taken some pain killers but they have not been very effective . Would like to understand if it is not very uncommon for pain / side-effects to last for months after bcg treatment with little or no relief. Do these side-effects subside or improve on their own with time. He is bit reluctant to take more pain-killers as pain-management as he does not feel convinced of their efficacy. Any advice would be highly appreciated.

    lahsiv replied 1 year, 2 months ago 1 Member · 0 Replies
  • 0 Replies

Sorry, there were no replies found.

Log in to reply.